MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V LEVEL 1 HOTLINE BLOOD AND FLUID WARMER; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V LEVEL 1 HOTLINE BLOOD AND FLUID WARMER; WARMER, THERMAL, INFUSION FLUID
Catalog Number HL-90
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspected device was available for evaluation.The device was visually inspected and found that there was a broken power on/off switch.The customer reported issue was confirmed.Found burn at power on/off switch from soldering/broke off, cracked case assembly at bottom of elbow drain tube.Replaced main board assembly kit to resolve the report error.Additionally, replaced case assembly, pole clamp mount assembly, float switch assembly, oring, ac cable, labels.The service history review had no indication that the complaint was related to a service of the device within the review period.The device passed all functional tests after the repair.
 
Event or Problem Description
It was reported that the unit smells like plastic when tuned on, the traces on the main board have melted.There was no reported patient involvement.

Brand Name
LEVEL 1 HOTLINE BLOOD AND FLUID WARMER
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
carretera miguel aleman km21.7
apodaca nl
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24414181
Report Number3012307300-2026-01559
Device Sequence Number5878108
Product Code LGZ
UDI-Device Identifier50695085820909
UDI-Public(01)50695085820909(11)060129
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberHL-90
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2006
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown